Pennsylvania, 2009

High Wind in Pennsylvania, February 12, 2009

February 12, 2009 · NWS CLE · 3 events in 3 counties and zones

A strong area of low pressure tracked northeast from the lower Mississippi Valley through the central Great Lakes on February 11th. A strong cold front trailing the low moved across northwestern Pennsylvania during the late evening hours of the 11th.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$700,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A strong area of low pressure tracked northeast from the lower Mississippi Valley through the central Great Lakes on February 11th. A strong cold front trailing the low moved across northwestern Pennsylvania during the late evening hours of the 11th. Strong southwest to west winds developed behind the front during the early morning hours of the 12th. Hundreds of trees were downed and many homes and buildings damaged by the strong winds behind the front. Most of the home damage was from lost shingles, but many homes also lost siding or gutters. Scattered power outages were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Feb 11, 11:44 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Feb 11, 11:44 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1144 PM EST WED FEB 11 2009

.SYNOPSIS...
STRONG LOW PRESSURE OVER CENTRAL ILLINOIS WILL CONTINUE TO DEEPEN
AS IT MOVES NORTHEAST THROUGH LOWER MICHIGAN THIS EVENING. A
STRONG COLD FRONT WILL SWEEP THROUGH THE REGION EARLY TONIGHT...BRINGING
RAINY AND WINDY CONDITIONS TO THE LOWER GREAT LAKES REGION AS WELL
AS A RETURN TO NEAR NORMAL TEMPERATURES. NARROW RIDGE OF HIGH
PRESSURE WILL SLIDE ACROSS THE AREA ON FRIDAY WHILE LOW PRESSURE
WILL MOVE EAST THROUGH THE OHIO VALLEY ON SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
WILL LET THE ORGANIZED LINE OF CONVECTION MOVE ACROSS NW PA AND
EXIT THE AREA. WILL CANCEL THE SEVERE THUNDERSTORM WATCH FROM WEST
TO EAST AS APPROPRIATE EARLY TONIGHT...THE HIGH WIND WARNING
ESSENTIALLY WILL REPLACE THE SEVERE THUNDERSTORM WATCH/SEVERE
THUNDERSTORM WARNINGS. THE SURFACE LOW CONTINUES TO DEEPEN
IMPRESSIVELY AS IT MOVES ACROSS LOWER MICHIGAN. THE HIGH WIND
WARNING WILL CONTINUE INTO EARLY THURSDAY.

ISSUED A FLOOD ADVISORY TO COVER THE HEAVY RAIN ASSOCD WITH THE
FRONT AS WATER WILL RISE IN STREAMS...POOR DRAINAGE AREAS AND LOW
LYING AREAS WITH THE NEW RAIN. THE GROUND IS SATURATED SO ALMOST
ANY AMOUNT OF RAIN WILL CAUSE A RISE IN WATER. RAIN MOVING FAST
ENOUGH THAT MAJOR FLOODING IS NOT EXPECTED BUT WILL BE PLENTY OF
MINOR/MODERATE PROBLEMS. RIVER FLOOD WARNINGS ARE IN EFFECT AND
WILL CONTINUE TO BE ISSUED AS NEEDED.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
LINGERING SNOW SHOWERS MAINLY IN THE NORTHEAST TOMORROW. COULD SEE
COUPLE OF INCHES OF SNOW THERE. STRONG WINDS SLOWLY DIMINISHING
DURING THE DAY. THEN EXCEPT FOR FEW SNOW SHOWERS STILL LINGERING
IN THE NORTHEAST HIGH PRESSURE SLIDING ACROSS THE AREA WILL BRING
DRY WEATHER FOR FRIDAY. LOW PRESSURE MOVING OUT OF THE CENTRAL
PLAINS WILL PASS THROUGH SOUTHERN OHIO ON SATURDAY. A MODERATE
SNOWFALL POSSIBLE WITH THIS SYSTEM IN THE RANGE OF 2 TO 5 INCHES.
8H TEMPS ARE NEAR ZERO OR JUST BELOW ZERO ACROSS THE FAR SOUTHERN
AREAS AND COULD SEE MIXTURE OF SNOW SLEET OR FREEZING RAIN THERE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
STORM SYSTEM IS EXPECTED TO MOVE WEST TO EAST AND REMAIN JUST SOUTH
OF THE FORECAST AREA SATURDAY INTO SATURDAY NIGHT.  THE STORM SYSTEM
SHOULD BE EXITING THE AREA SATURDAY NIGHT AND SHOULD KEEP A
LINGERING CHANCE FOR SNOW SHOWERS.

BOTH GFS AND EUROPEAN SUGGEST HIGH PRESSURE WILL BUILD EAST ACROSS
THE AREA SETTING UP A COLD NORTH TO NORTHWEST FLOW OVER THE AREA. I
WILL KEEP A MENTION OF SNOW SHOWERS...ESPECIALLY IN THE NORTHEAST
SUNDAY INTO MONDAY. UPPER LEVEL PVA WILL MOVE EAST INTO THE REGION
WITH A LITTLE BIT OF MEAN RELATIVE HUMIDITY TO HELP SUPPORT LAKE
ENHANCED SNOWS. HIGH PRESSURE MOVES EAST OF THE AREA MONDAY NIGHT
AND THIS SHOULD BRING AN END TO THE PRECIPITATION THREAT.

FAIR WEATHER WILL CONTINUE INTO TUESDAY WITH ANOTHER CHANCE FOR
PRECIPITATION MOVING NORTHEAST WITH A LOW PRESSURE SYSTEM MOVING
QUICKLY EAST IN THE RELATIVELY ZONAL FLOW FOR TUESDAY. I WILL BRING
A CHANCE FOR LIGHT SNOW INTO THE AREA WEDNESDAY INTO WEDNESDAY NIGHT
ASSOCIATED WITH THE SYSTEM.

TEMPERATURES THROUGH THIS PERIOD APPEAR THEY WILL BE ABOUT NORMAL AS
NO STRONG COLD AIR OUTBREAKS ARE EXPECTED.  ZONAL FLOW WILL KEEP
STRONG POLAR JET TO THE NORTH OF THE AREA THROUGH MUCH OF THE
EXTENDED PERIODS.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
ROUND TWO OF HIGH WINDS ONGOING ACROSS THE WEST AND WILL BE
SPREADING EAST OVER THE NEXT FEW HOURS. GUSTS IN EXCESS OF 50
KNOTS EXPECTED. GUSTS OF 40 KNOTS OR MORE EXPECTED FOR MUCH OF THE
NIGHT. MVFR CEILINGS WILL STICK AROUND INTO THURSDAY MORNING.
WHILE WINDS WILL RELAX A BIT AROUND DAYBREAK...EXPECT THEM TO PICK
BACK UP TO 40 KNOTS THURSDAY AFTERNOON. MOST OF THE PRECIP WILL
FALL AS RAIN ALTHOUGH NEAR ITS EXIT...WOULDNT BE SURPRISED TO SEE
SOME WET SNOW MIX IN. BEST CHANCE FOR SNOW SHOWERS WILL BE ERI.
WE MAY VERY WELL DRY OUT ELSEWHERE BY MORNING EXCEPT FOR EXTREME
NORTHEAST. SOME IMPROVEMENT WEST TO VFR FOR EVENING...OTHERS WILL
KEEP THE MVFR.

.OUTLOOK...MVFR CEILINGS WILL LINGER/RETURN INTO FRIDAY AS TROUGH
HUNG UP OVER LAKES ATTEMPTS TO ROTATE ACROSS. HIGH PRESSURE
SHOULD BRING VFR WEATHER LATE FRIDAY INTO FRIDAY NIGHT. ANOTHER
LOW WILL MOVE THROUGH SOUTHERN OHIO SATURDAY BRINGING MVFR
CONDITIONS WITH IFR WEATHER POSSIBLE IN SNOW. MVFR CEILINGS MAY
LINGER ON SUNDAY. HIGH PRESSURE BUILDS IN MONDAY.

&&

.MARINE...
NOT MUCH CHANGE TO EARLIER FORECAST PACKAGE.  GALES STILL LOOK LIKE
A GOOD BET OVERNIGHT BEHIND A STRONG COLD FRONT SET TO MOVE ACROSS
THE LAKE.  IF ANYTHING...MODELS ARE TRENDING SLIGHTLY WEAKER WITH
THE WINDS SO NO NEED TO CONSIDER AN UPGRADE TO STORMS.  WESTERLY
FLOW WILL GRADUALLY DIMINISH THURSDAY AND THURSDAY NIGHT.  LIGHT
FLOW EXPECTED FOR FRIDAY.  WINDS WILL BECOME NE AND THEN EAST FRIDAY
NIGHT INTO SATURDAY AS LOW PRESSURE MOVES UP THE OH VALLEY.  LIGHT N
TO NW FLOW WILL DEVELOP ON THE BACK SIDE OF THIS LOW SATURDAY NIGHT
AND THEN PERSIST THROUGH THE END OF THE PERIOD AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 10 AM EST THURSDAY FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR OHZ003-006>014-017>019-
     027>030-036-037-047-089.
PA...HIGH WIND WARNING UNTIL 10 AM EST THURSDAY FOR PAZ001>003.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 10 AM EST THURSDAY FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...RANDEL
NEAR TERM...KOSARIK
SHORT TERM...RANDEL
LONG TERM...LOMBARDY
AVIATION...OUDEMAN
MARINE...KUBINA
Hazardous weather outlook, Feb 11, 11:17 PM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1117 PM EST WED FEB 11 2009

OHZ003-006>014-017>019-027>030-036-037-047-089-PAZ001>003-130430-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-MARION-MORROW-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1117 PM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ020>023-031>033-038-130430-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
1117 PM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT AS
STRONG LOW PRESSURE APPROACHES THE REGION. FLOODING OF AREA CREEKS
AND STREAMS IS A POSSIBILITY DEPENDING ON WHERE THE HEAVIEST
RAINFALL OCCURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-142>149-162>169-130430-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1117 PM EST WED FEB 11 2009

...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE WARNING.

In the hours before

Local storm report, Feb 11, 8:52 PM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
852 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     GENOA                   41.52N 83.36W
02/11/2009                   OTTAWA             OH   LAW ENFORCEMENT

            STRUCTURALLY SOUND BARN COLLAPSE.

0755 PM     TSTM WND GST     LORDSTOWN               41.17N 80.85W
02/11/2009  M60.00 MPH       TRUMBULL           OH   TRAINED SPOTTER

0801 PM     TSTM WND GST     CORTLAND                41.33N 80.72W
02/11/2009  E60.00 MPH       TRUMBULL           OH   AMATEUR RADIO

0814 PM     TSTM WND DMG     LINESVILLE              41.66N 80.42W
02/11/2009                   CRAWFORD           PA   AMATEUR RADIO

            DAMAGE TO SIDING ON A PORCH.

0835 PM     TSTM WND DMG     CONNEAUT                41.93N 80.57W
02/11/2009                   ASHTABULA          OH   TRAINED SPOTTER

            12 POWER POLES SNAPPED. 60MPH EST WINDS.

&&

KO
Special weather statement, Feb 11, 10:09 PM EST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 PM EST WED FEB 11 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120515-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1009 PM EST WED FEB 11 2009

A HIGH WIND WARNING REMAINS IN EFFECT FOR MOST OF NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA THROUGH 10 AM THURSDAY. COUNTY FLOOD
ADVISORIES OR COUNTY FLOOD WARNINGS ARE ALSO IN EFFECT OVERNIGHT.

WIND GUSTS OVER 60 MPH OCCURRED AT MANY AREAS EARLIER TONIGHT WITH
THE PASSAGE OF A COLD FRONT. WINDS DECREASED FOR A WHILE FOLLOWING
THE COLD FRONT BUT WILL PICK BACK UP AGAIN FROM WEST TO EAST DURING
THE OVERNIGHT HOURS. WINDS MAY EASILY GUST TO AROUND 60 MPH OR
LOCALLY HIGHER AGAIN OVERNIGHT AND EARLY THURSDAY MORNING. A WIND
GUSTS OF 63 MPH WAS REPORTED NEAR TIFFIN IN SENECA COUNTY IN
NORTHWEST OHIO AT 10 PM. A WIND GUST OF 60 MPH WAS REPORTED AT
MARION IN MARION COUNTY IN NORTHWEST OHIO AT 10 PM.

TREES... POWER LINES... AND STRUCTURAL DAMAGE ARE POSSIBLE WITH
WINDS OF THIS MAGNITUDE. A HIGH WIND WARNING REMAINS IN EFFECT
UNTIL 10 AM THURSDAY.

HIGH WATER WILL REMAIN A PROBLEM OVERNIGHT. THE RAINS FROM THE
EVENING HOURS FELL ON SATURATED GROUND. WATERWAYS AND LOW LYING
AREAS MAY BE FLOODED. MOTORISTS NEED TO BE ALERT FOR WATER ON
ROADS. REMEMBER...IT CAN BE DIFFICULT TO RECOGNIZE FLOODED ROADS
AT NIGHT.

VARIOUS RIVER FLOOD WARNINGS REMAIN IN EFFECT. THOSE LIVING ALONG
RIVERS...ESPECIALLY THOSE IN FLOOD PRONE AND LOW LYING AREAS
SHOULD REMAIN ALERT FOR RISING WATER. ICE JAM FLOODING IS STILL
POSSIBLE...MAINLY ACROSS NORTHWEST PENNSYLVANIA. WATER CAN RISE
QUICKLY BEHIND ICE JAMS.

KOSARIK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Northern Erie

When
February 12, 2:00 AM EST to 8:00 AM EST
Where
Northern Erie forecast zone
Measured
61 kt (70 mph) measured gust
Property damage
$250,000
Reported by
ASOS
Coordinates
42.118, -80.098 (the zone’s center; the record gives no point)

A strong cold front moved across Erie County during the late evening hours of February 11th. West to southwest winds gusted to more than 60 mph behind the front. A 61 mph gust was measured at the Erie International Airport at 5:54 am. Winds finally diminished after daybreak on the 12th. Dozens of trees and a few utility poles were downed in the county causing scattered power outages. Many buildings in the county sustained damage. Most of this was from lost shingles, but a few buildings lost gutters or sections of siding.

High Wind, Southern Erie

When
February 12, 2:00 AM EST to 8:00 AM EST
Where
Southern Erie forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$200,000
Reported by
Law Enforcement
Coordinates
42.118, -80.098 (the zone’s center; the record gives no point)

A strong cold front moved across Erie County during the late evening hours of February 11th. West to southwest winds gusted to more than 60 mph behind the front. Winds finally diminished after daybreak on the 12th. Dozens of trees and a few utility poles were downed in the county causing scattered power outages. Many buildings in the county sustained damage. Most of this was from lost shingles, but a few buildings lost gutters or sections of siding.

High Wind, Crawford

When
February 12, 2:00 AM EST to 8:00 AM EST
Where
Crawford forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$250,000
Reported by
Law Enforcement
Coordinates
41.685, -80.106 (the zone’s center; the record gives no point)

A strong cold front moved across Crawford County during the late evening hours of February 11th. West to southwest winds gusted to more than 60 mph behind the front. Winds finally diminished after daybreak on the 12th. Dozens of trees and a few utility poles were downed in the county causing scattered power outages. Many buildings in the county sustained damage. Most of this was from lost shingles, but a few buildings lost gutters or sections of siding.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2009Every state in 2009This day in weather historyWarnings in Pennsylvania, February 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 155496, 155498, 155502.